again

Discussion in 'Rants, Musings and Ideas' started by silent_chaos, Apr 14, 2016.

  1. silent_chaos

    silent_chaos Well-Known Member

    Went to the hospital for pain my back. I knew what it was before they told me. Blood clots in the lung. This is the 3rd time. They didn't keep me this time, they sent me home with shots to give myself. I've been on blood thinners since the last time 2010. But I kept forgetting to do refill. Then it needed to approved for more refills so that took 2 more days. So I was off of them for 6 days. Geez. I won't ever do that again.
     
  2. Brian777

    Brian777 Safety and Support Forum Pro SF Supporter

    I'm glad you went to the hospital, that's not something you can ignore. They probably gave you heparin to give yourself subcutaneously which is a blood thinner. Did they tell you to have your blood checked for your clotting time? After a week or so.
    Brian
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    That sounds really frightening and scary, keep taking your medications and hopefully all will be okay. Invest in a pill box and take your medication the way it's meant to be taken, blood clots are not something to take lightly,best wishes to you (hug)
     
  4. silent_chaos

    silent_chaos Well-Known Member

    I'm on lovenox and wafrin. Doing lovenox shotstwice a day for the next 5 days or till its in therapeutic level. I have to get it checked every day for the next 5 days.
     
    Brian777 likes this.
  5. Brian777

    Brian777 Safety and Support Forum Pro SF Supporter

    Okay that's good, as long as they're checking clotting time. Hope you feel better soon
     
  6. silent_chaos

    silent_chaos Well-Known Member

    Gave myself the first shot it was nothing. Haha.
     
  7. silent_chaos

    silent_chaos Well-Known Member

    This sleeping thing isn't going to work
     
  8. ThePhantomLady

    ThePhantomLady Safety and Support SF Supporter

    I'm happy you went to the hospital and got checked out! I hope the shots and everything will work to help you!

    Be safe! And don't hesitate to go back if you need it!
     
  9. silent_chaos

    silent_chaos Well-Known Member

    The pain is terrible. The pain meds makes me extremely sick. So I stopped taking them.
     
  10. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    Please see medical advice before you stopping the medication. You are important and never forget that.
     
  11. silent_chaos

    silent_chaos Well-Known Member

    I can't even brush my hair or take my shirt off.
     
  12. silent_chaos

    silent_chaos Well-Known Member

    Its just the pain meds that I stopped. Its optional.
     
  13. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    Please try to keep focused.
     
  14. DrownedFishOnFire

    DrownedFishOnFire Quieta non movere

    Are you okay? Any better?
     
  15. silent_chaos

    silent_chaos Well-Known Member

    I'm able to move around more just not reach down for anything and almost take a deep breath. I got a goods night sleep last night